Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 2, 2015, 6:39 PM EDT for Jasper County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 6:39 PM EDT (22:39 UTC)
- Expired
- Apr 2, 2015, 7:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Jasper County, GA
The radar
The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
567
WWUS82 KFFC 022239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU APR 2 2015
GAZ048-049-059-060-022315-
MORGAN GA-NEWTON GA-JASPER GA-PUTNAM GA-
639 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND WIND GUSTS TO
40 MPH IN MORGAN... NEWTON...JASPER AND PUTNAM COUNTIES UNTIL 715 PM
EDT...
AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
MANSFIELD TO 10 MILES SOUTHWEST OF EATONTON...AND MOVING NORTHEAST AT
25 MPH.
PEA SIZED HAIL AND WIND GUSTS OF 40 MPH ARE POSSIBLE WITH THIS STORM
AS THIS STORM MOVES ACROSS PARTS OF MORGAN...NEWTON...JASPER AND
PUTNAM COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
EATONTON...MONTICELLO...SOCIAL CIRCLE...NEWBORN...MANSFIELD...SHADY
DALE...CALVIN...EUDORA...STANFORDVILLE...RESSEAUS CROSSROADS...ROCK
EAGLE 4-H CENTER...FARRAR...GODFREY...WILLARD...CENTRAL GEORGIA
EXPERIMENT STN AND NORTH ALCOVY.
LAT...LON 3319 8343 3317 8356 3344 8386 3363 8372
3363 8373 3364 8372 3362 8369 3361 8370
3360 8368 3362 8366 3348 8336
TIME...MOT...LOC 2238Z 222DEG 22KT 3344 8375 3321 8352
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 2, 3:41 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 2, 3:41 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT THU APR 2 2015 ...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING AND AGAIN FRIDAY NIGHT... .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... UPPER DISTURBANCE IS SPARKING SCATTERED SHOWERS AND THUNDERSTORMS FROM CENTRAL TN SOUTHWARD INTO CENTRAL AL... WITH THE LEADING EDGE ALREADY PUSHING ACROSS PARTS OF NORTH AND WEST CENTRAL GA. AS EXPECTED... STORMS COULD DEVELOP JUST ABOUT ANYWHERE... WITH A FEW SHOWERS AND THUNDERSTORMS ALSO NOTED OVER CENTRAL GA AS WELL. THE ABUNDANT CLOUDINESS HAS HELPED HOLD INSTABILITIES IN CHECK... AND THE UPPER DISTURBANCE IS WEAKENING... ALL SUGGESTING A LESSONED THREAT FOR SEVERE STORMS TODAY. ALTHOUGH... EXPECTING MORE GENERAL THUNDERSTORMS FOR THE MOST PART... STILL CANNOT RULE OUT A FEW STRONG TO POSSIBLY SEVERE STORMS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS... MAINLY OVER THE NW AND WEST CENTRAL ZONES... AS BREAKS IN THE CLOUDS ALLOW 1500-2000 J/KG OF CAPE SPREAD INTO THE AREA FROM EASTERN AL. SMALL HAIL...WIND GUSTS TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH MOST STORMS THAT DEVELOP. THE THUNDERSTORM THREAT SHOULD GREATLY DIMINISH BY 9-10 PM THIS EVENING AS THE DISTURBANCE LIFTS NE... WITH CLEARING SKIES ON TAP OVERNIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WOULD SUPPORT PATCHY FOG AGAIN TONIGHT. MODELS AGREE ON A RATHER QUIET WEATHER DAY ON FRIDAY AS OUR NEXT DISTURBANCE AND FRONTAL SYSTEM GETS ORGANIZED AND BEGINS TO KICK EAST OF THE PLAINS FRIDAY AFTERNOON. THIS SHOULD RESULT IN ONLY A LOW CHANCE OF CONVECTION OVER FAR NW GA FRIDAY AFTERNOON. THE GREATER CHANCES FOR SHOWERS AND THUNDERSTORMS COME FRIDAY NIGHT AS THIS SYSTEM DRAGS A COLD FRONT ACROSS THE AREA THROUGH SATURDAY MORNING. STRONG WIND SHEAR AND MODERATE CAPES ALONG AND AHEAD OF THE COLD FRONT HAS PROMPTED SPC TO SHOW A SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF NW GA FRIDAY NIGHT AHEAD OF THE FRONT... WITH THE GREATER CHANCES JUST WEST AND NW OF THE STATE. WILL CONTINUE TO MONITOR THIS POTENTIAL CLOSELY OVER THE NEXT COUPLE OF FORECAST PERIODS. OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS THROUGH THE PERIOD... WITH ABOVE NORMAL CONDITIONS EXPECTED TONIGHT AND FRIDAY... THEN COOLER TEMPS SPREADING IN FRIDAY NIGHT BEHIND THE COLD FRONT. 39 .LONG TERM /SATURDAY THROUGH THURSDAY/... MOST OF THE ACTIVE WX SHOULD HAVE PUSHED OUT WITH FRONT BY MIDDAY SATURDAY. WHILE 0-1KM BULK SHEAR REMAINS STRONG BETWEEN 06Z-12 SAT...AROUND 30KTS...MLCAPE STILL MEAGER IN MODEL PROGS. IF WERE LUCKY...SEVERE CONVECTION WILL REMAIN WEST OF THE AREA FRI NIGHT AND SAT. NICE WEEKEND WITH PLENTY OF SUNSHINE ENSUES BUT STRONG WSWLY ZONAL FLOW TO DOMINATE PATTERN OVER THE CONUS MON THRU WED ...MEANING EVEN WARMER TEMPS AND INCREASING MOISTURE AND CHANCES FOR DEEP MOIST CONVECTION. KEPT POPS 20-30 PCT MON THRU THURS WITH BEST CHC ON THURS. STILL A WAYS OUT. 12Z DETERMINISTIC AND ENSEMBLE GUIDANCE NOT IN AGREEMENT ON DEVELOPMENT OF LARGE WRN CONUS UPPER TROUGH AS SHOWN IN PREV RUNS. SNELSON && AVIATION... 18Z UPDATE... MVFR CIGS SHOULD IMPROVE TO LOW VFR LEVELS BY 20Z AS WINDS VEER MORE SSW AND BREAKS IN CLOUDS BEGIN TO SPREAD INTO THE AREA. STILL EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO SPREAD INTO NORTH AND WEST CENTRAL GA THROUGH THE AFTERNOON AND EARLY EVENING... WARRANTING A TEMPO 21-01Z TSRA FOR THE ATLANTA TAF SITES. THE DISTURBANCE PUSHES EAST THIS EVENING... WITH CLEARING SKIES EXPECTED BY LATE EVENING OR MIDNIGHT. THEN VFR CONDITIONS ARE EXPECTED OVERNIGHT AND ON FRI. CURRENT SE WINDS AROUND 6-9KTS WILL VEER MORE SSW BY 20Z WITH A FEW GUSTS POSSIBLE DURING THE LATE AFTERNOON. WINDS BACK MORE SSE AGAIN THIS EVENING... THEN VEER SSW AGAIN BY 14-15Z FRI AND REMAIN SSW ON FRI... WITH SPEEDS AROUND 10-12KTS ON FRI. NO CONVECTION IS EXPECTED AGAIN UNTIL FRIDAY NIGHT AHEAD OF A COLD FRONT. //ATL CONFIDENCE... 18Z UPDATE... MEDIUM ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 81 56 70 / 50 10 60 10 ATLANTA 58 80 52 66 / 40 20 70 10 BLAIRSVILLE 54 75 46 61 / 50 30 70 10 CARTERSVILLE 57 78 50 64 / 40 30 70 10 COLUMBUS 58 82 58 70 / 20 10 60 20 GAINESVILLE 57 78 52 66 / 50 20 70 10 MACON 59 83 61 71 / 40 10 60 20 ROME 57 78 49 65 / 40 40 80 5 PEACHTREE CITY 56 80 54 68 / 40 20 70 10 VIDALIA 62 85 63 76 / 30 10 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....SNELSON AVIATION...39
Hazardous weather outlook, Apr 2, 3:55 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 PM EDT THU APR 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 355 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING MUCH OF OVER NORTH AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... DAMAGING WINDS...DANGEROUS LIGHTNING AND LARGE HAIL WILL BE POSSIBLE THROUGH MIDNIGHT. DISCUSSION... INSTABILITY IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON WITH CAPE VALUES OF 500 TO 1500 LIKELY. VERTICAL WIND SHEAR WILL BE SOMEWHAT WEAK FOR STORM EVENTS THIS TIME OF YEAR...BUT MAY BE SUFFICIENT TO HELP STORMS BECOME MORE ORGANIZED AND MORE LIKELY TO PRODUCE LARGE HAIL. SEVERE STORMS WILL BE LESS LIKELY OVER NORTHEAST GEORGIA WITH ABOUT EQUAL CHANCES OF THE REMAINDER OF THE STATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE WILL BE ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS FRIDAY NIGHT AND SATURDAY MORNING AS A COLD FRONT SWEEPS THROUGH THE STATE. THE STRONGEST STORMS COULD PRODUCE HAIL AND DAMAGING WINDS. AFTER A DRY PERIOD SUNDAY...SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 2, 4:57 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT THU APR 2 2015
GAZ022-033-045-022145-
DE KALB GA-FORSYTH GA-NORTH FULTON GA-
457 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DE KALB...FORSYTH AND NORTH FULTON COUNTIES UNTIL 545 PM EDT...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY SPRINGS...OR 9 MILES EAST OF
MARIETTA...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS DE KALB...FORSYTH AND NORTH FULTON
COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
DUNWOODY...MILTON...DULUTH...SUGAR HILL...DREW...BROOKWOOD AND
DUCKTOWN.
LAT...LON 3426 8422 3414 8408 3407 8412 3403 8412
3403 8417 3400 8418 3400 8424 3399 8426
3397 8426 3396 8428 3395 8427 3389 8438
3392 8443 3398 8438 3402 8440 3419 8427
3419 8426 3421 8426
TIME...MOT...LOC 2056Z 224DEG 18KT 3394 8438Special weather statement, Apr 2, 5:10 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT THU APR 2 2015
GAZ002-004-005-011>013-019>021-030>032-041-022200-
MURRAY GA-GORDON GA-COBB GA-PAULDING GA-WHITFIELD GA-PICKENS GA-
HARALSON GA-BARTOW GA-CHEROKEE GA-CHATTOOGA GA-POLK GA-WALKER GA-
FLOYD GA-
510 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN MURRAY...GORDON...COBB...PAULDING...WHITFIELD...PICKENS...
HARALSON...BARTOW...CHEROKEE...CHATTOOGA...POLK...WALKER AND FLOYD
COUNTIES UNTIL 600 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
LAFAYETTE TO NEAR SHANNON TO EUHARLEE TO NEAR BUCHANAN...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY AS THESE STORMS
MOVE ACROSS MURRAY... GORDON...COBB...PAULDING...WHITFIELD...
PICKENS...HARALSON...BARTOW...CHEROKEE...CHATTOOGA...POLK...WALKER
AND FLOYD COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...DALTON...CANTON...CARTERSVILLE...CALHOUN...DALLAS...
CHATSWORTH...BUCHANAN...KENNESAW...WOODSTOCK...ACWORTH...HOLLY
SPRINGS...ADAIRSVILLE...ROCKMART...EUHARLEE...HIRAM...EMERSON...
ETON...WHITE AND WALESKA.
LAT...LON 3477 8463 3473 8466 3455 8465 3455 8452
3427 8441 3392 8474 3377 8527 3408 8498
3430 8517 3471 8527 3495 8474
TIME...MOT...LOC 2110Z 236DEG 33KT 3468 8520 3434 8512 3412 8492 3383
8516Special weather statement, Apr 2, 5:45 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT THU APR 2 2015
GAZ031-032-042-043-022230-
COBB GA-PAULDING GA-CARROLL GA-DOUGLAS GA-
545 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN COBB...PAULDING...CARROLL AND DOUGLAS COUNTIES UNTIL 630 PM EDT...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TEMPLE...OR 7 MILES NORTH OF CARROLLTON...
MOVING EAST AT 30 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS COBB...PAULDING...CARROLL AND DOUGLAS COUNTIES THROUGH 630 PM
EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DOUGLASVILLE...VILLA RICA...POWDER SPRINGS...AUSTELL...TEMPLE...
HIRAM...LITHIA SPRINGS...BROWNSVILLE...TREASURE LAKE...WINSTON...LAKE
VAL-DO-MAR...NEW GEORGIA...ABILENE...CHAPEL HILL AND BILL ARP.
LAT...LON 3370 8511 3372 8505 3376 8505 3393 8465
3370 8463 3368 8464 3368 8465 3366 8466
3364 8471 3362 8512
TIME...MOT...LOC 2145Z 249DEG 24KT 3368 8504Special weather statement, Apr 2, 5:54 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT THU APR 2 2015
GAZ056>059-070-071-022230-
HENRY GA-SPALDING GA-JASPER GA-BUTTS GA-LAMAR GA-MONROE GA-
554 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH
WINDS IN HENRY... SPALDING...JASPER...BUTTS...LAMAR AND MONROE
COUNTIES UNTIL 630 PM EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ORCHARD
HILL TO NEAR FLOVILLA...AND MOVING NORTH AT 40 MPH.
WIND GUSTS OF 40 MPH AND HAIL UP TO THE SIZE OF PENNIES ARE POSSIBLE
AS THESE STORMS MOVE ACROSS PARTS OF HENRY...
SPALDING...JASPER...BUTTS...LAMAR AND MONROE COUNTIES THROUGH 630 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...JACKSON...HAMPTON...LOCUST GROVE...FLOVILLA...MILNER...
JENKINSBURG...ORCHARD HILL...EAST GRIFFIN...LUELLA...BLOUNT...CHAPPEL
MILL...MCKIBBEN...EUDORA...BERNER...WORTHVILLE...WALKER MILL...
TOWALAGA...STARK AND INDIAN SPRINGS STATE PARK.
LAT...LON 3339 8429 3341 8390 3337 8387 3337 8386
3339 8383 3341 8385 3342 8370 3310 8383
3309 8425 3319 8425 3319 8426
TIME...MOT...LOC 2152Z 194DEG 34KT 3318 8423 3320 8392Special weather statement, Apr 2, 6:27 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT THU APR 2 2015
GAZ013>015-021>023-032>034-044-045-022315-
DE KALB GA-COBB GA-DAWSON GA-LUMPKIN GA-GWINNETT GA-PICKENS GA-
SOUTH FULTON GA-CHEROKEE GA-HALL GA-FORSYTH GA-NORTH FULTON GA-
627 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DE KALB...COBB...DAWSON...LUMPKIN...GWINNETT...PICKENS...SOUTH
FULTON...CHEROKEE...HALL...FORSYTH AND NORTH FULTON COUNTIES UNTIL
715 PM EDT...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF JASPER TO NEAR ROSWELL TO NEAR EAST POINT...AND MOVING
EAST AT 30 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DE
KALB...COBB...DAWSON...LUMPKIN...GWINNETT...PICKENS...SOUTH FULTON...
CHEROKEE...HALL...FORSYTH AND NORTH FULTON COUNTIES THROUGH 715 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...LAWRENCEVILLE...DECATUR...CUMMING...DAHLONEGA...JASPER...
DAWSONVILLE...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
DUNWOODY...EAST POINT...MILTON...DULUTH...SUGAR HILL...SNELLVILLE...
SUWANEE...BUFORD AND LILBURN.
LAT...LON 3466 8391 3407 8389 3371 8413 3367 8457
3398 8440 3452 8440
TIME...MOT...LOC 2227Z 260DEG 24KT 3452 8433 3399 8433 3373 8451Special weather statement, Apr 2, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU APR 2 2015
GAZ048-049-059-060-022315-
MORGAN GA-NEWTON GA-JASPER GA-PUTNAM GA-
639 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND WIND GUSTS TO
40 MPH IN MORGAN... NEWTON...JASPER AND PUTNAM COUNTIES UNTIL 715 PM
EDT...
AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
MANSFIELD TO 10 MILES SOUTHWEST OF EATONTON...AND MOVING NORTHEAST AT
25 MPH.
PEA SIZED HAIL AND WIND GUSTS OF 40 MPH ARE POSSIBLE WITH THIS STORM
AS THIS STORM MOVES ACROSS PARTS OF MORGAN...NEWTON...JASPER AND
PUTNAM COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
EATONTON...MONTICELLO...SOCIAL CIRCLE...NEWBORN...MANSFIELD...SHADY
DALE...CALVIN...EUDORA...STANFORDVILLE...RESSEAUS CROSSROADS...ROCK
EAGLE 4-H CENTER...FARRAR...GODFREY...WILLARD...CENTRAL GEORGIA
EXPERIMENT STN AND NORTH ALCOVY.
LAT...LON 3319 8343 3317 8356 3344 8386 3363 8372
3363 8373 3364 8372 3362 8369 3361 8370
3360 8368 3362 8366 3348 8336
TIME...MOT...LOC 2238Z 222DEG 22KT 3344 8375 3321 8352The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:27 PM EDT | Special Weather Statement | FFC | Baldwin | 48 min |
| Apr 2, 2:11 PM EDT | Special Weather Statement | FFC | Floyd | 49 min |
| Apr 2, 2:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 49 min |
| Apr 2, 3:36 PM EDT | Special Weather Statement | FFC | Morgan | 39 min |
| Apr 2, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 30 min |
| Apr 2, 4:07 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Haralson, Polk | 23 min |
| Apr 2, 4:28 PM EDT | Special Weather Statement | FFC | Taylor | 47 min |
| Apr 2, 4:31 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 44 min |
| Apr 2, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe | 41 min |
| Apr 2, 4:55 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 35 min |
| Apr 2, 4:57 PM EDT | Special Weather Statement | FFC | Forsyth | 48 min |
| Apr 2, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 45 min |
| Apr 2, 5:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon, Haralson, Murray, Paulding and 2 more | 50 min |
| Apr 2, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 48 min |
| Apr 2, 5:45 PM EDT | Special Weather Statement | FFC | Douglas | 45 min |
| Apr 2, 5:54 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Apr 2, 6:27 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Lumpkin | 48 min |
| Apr 2, 7:10 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 50 min |
| Apr 2, 7:33 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 27 min |
| Apr 2, 7:55 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.